VIDEO STORYTELLING CLIP: "I KNOW MY OWN BODY, THERE'S SOMETHING GOING ON."
Please visit @nevertox IGTV via Instagram to watch the rest of Róisín's video story.
We want to personally thank Róisín for sharing her story with us. We encourage you to watch her story video in its entirety. Please feel free to email us through the contact form here or message us on Instagram any comments/questions that you may have. Róisín became tragically ill after multiple Botox sessions. She outlines her story, the chain of events, including negative symptoms that she experienced, as well as how she has connected the dots back to Botox treatments for frown lines, and then for migraines. We feel strongly that her story shows the summative negative effect that botulinum toxin takes on the body. At first, one may not notice the negative side effects experienced from injections, often shrugging it off to be "other" things, until all of a sudden something is clearly wrong. Her own words, are "I know my own body, there's something going on." We have heard this from many sufferers, and doctors worldwide still refuse to believe that these people's illnesses were caused from botulinum injections. Even though most of the symptoms of illness are consistent with botulism, and several are outlined in the boxed warning pamphlet given to clients and available on manufacturer websites. The fact that doctors dismiss sufferers symptoms of toxin spread, takes serious toll on suffers too. They even begin to question their own sanity, and like Róisín says, she can not say one thousand percent "for sure" that her illness was caused by injections. However, we will let you decide what you would like to think. Róisín we would like you to know, that we hear you, we believe you, and we know that botulinum toxin spread past the injection site, absolutely can and does (in thousands and counting) cause the negative and life damaging symptoms that you have described. Thank you for being incredibly brave to tell your story. Hopefully through it, people will pause and think about the massive risk that they are taking by injecting the world's most lethal substance into their body just to have a few temporarily smoothed facial lines.